# SDR IPXA2017090721440

- Difficulty date: August 21, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: AKC7501505
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAILCONE RT INTERNAL DOUBLER SKIN FILLER CHAFED AT BS 2165, Z=61.5.  REMOVED, FABRICATED, AND REPLACED THE TAILCONE DOUBLER SKIN FILLER IAW EO MD11-5330-59647-A.
